# SDR DXTA2015072706048

- Difficulty date: July 24, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N664QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605264
- Aircraft time: 11,482 hours, 9,092 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: GPP125052
- Part serial: 0143382
- Condition: Inoperative
- Location: Brake Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE TAXIING IN, AFTER LANDING THE, LO BRAKE PRESSURE & ANTI-SKID INOPERATIVE, ANNUNCIATION ILLUMINATED WITH THE MASTER CAUTION LIGHT.  LOST ALL NORMAL BRAKING & STOPPED THE PLANE USING THE EMERGENCY BRAKING SYS.  NO CIRCUIT BREAKERS HAD TRIPPED.  TROUBLESHOT TO A DEFECTIVE ANTI-SKID LOW PRESSURE SWITCH.  R & R WITH A OVERHAULED LOW PRESSURE SWITCH.  PERFORMED BRAKE BLEEDING, OPS & LEAK CHECKED GOOD IAW MM 32-42-06.
